MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CONTOUR; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION CONTOUR; STENT, URETERAL
Model Number M0061802230
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Device-Device Incompatibility (2919); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a040601 captures the reportable event of a stent buckled inside the patient.G2: user facility number: 3902670000-2024-8010.
 
Event or Problem Description
It was reported that, during the procedure a contour ureteral stent was used, when the stent was inserted, it became bunched up on the wire and would not advance into place.Another of a different lot was opened and it was inserted into the ureter without any difficulty.When attempted to place the stent on the right side, the stent became bunched again.No patient complications were reported.This report is one of two complaints that pertain to the same event (mfr report # 2124215-2024-74908 and mfr.Report # 02670000-2024-8010).

Brand Name
CONTOUR
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20798016
Report Number2124215-2024-74907
Device Sequence Number12733336
Product Code FAD
UDI-Device Identifier08714729058533
UDI-Public08714729058533
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K974541
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061802230
Device Catalogue Number180-223
Device Lot Number0033520983
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2024
Initial Report FDA Received Date11/27/2024
Date Device Manufactured03/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age82 YR
Patient SexMale